# SDR GTIA021300

- Difficulty date: September 20, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, RT SIDE, UNDER RUDDER PEDAL, CRACKED IN RIBS.  REMOVED RT AND LT INBOARD RIBS, FROM FLOOR PANEL STA 84-107.  FABRICATED RIBS FOR FLOOR PANEL.  UPON FURTHER INVESTIGATION FOUND FLOOR PANEL WEB MATERIAL CRACKED.  FABRICATED DOUBLER.  FABRICATED FILLER.  DRILLED AND LOCATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER ON RT FLOORPANEL STA 84-107.
